# SDR HYIA20141017048

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 25 INTERNAL STRAP CORROSION AT STRINGER.  CORRODED INTERNAL STRAP PORTION BLENDED OUT & INSPECTED WITHOUT ADDITIONAL FINDINGS FOLLOWING ATR INSTRUCTION IAW EO ATR-53-63-2014.
